# SDR AALA202208298999

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737
- Aircraft serial: 30097
- Aircraft time: 60,154 hours, 24,930 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 22156H6555
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDOW CRACKED DURING DESCENT. REMOVED AND REPLACED R1 WINDOW ASSEMBLY IN ACCORDANCE WITH AMM 56-11-11.
